JournalszaaVol. 18, No. 4pp. 827–837

Spatial Riemann Problem for Analytic Functions of Two Complex Variables

  • Heinrich Begehr

    Freie Universität Berlin, Germany
  • D.Q. Dai

    Zhongshan University, Guangzhou, Guangdong, China
Spatial Riemann Problem for Analytic Functions of Two Complex Variables cover
Download PDF

Abstract

The Riemann boundary value problem is discussed for analytic functions in poly-discs. Necessary and sufficient conditions for the existence of a finite number of solutions and a finite number of solvability conditions are derived.

Cite this article

Heinrich Begehr, D.Q. Dai, Spatial Riemann Problem for Analytic Functions of Two Complex Variables. Z. Anal. Anwend. 18 (1999), no. 4, pp. 827–837

DOI 10.4171/ZAA/916